# SDR WRLA20100614384

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 67,034 hours, 13,312 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 46R CORROSION STA Y=6-90--6-96 OF CENTER ACCESSORY COMPARTMENT.  REPAIRED LONGERON IAW EI W2010A53B-1330 REV 00,01.  CONDITION CHECK NORMAL AND JOB COMPLETED.
